# SDR USAABB08143

- Difficulty date: August 30, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Actuator
- Part number: 60231002
- Condition: Defective
- Location: Lt Spoiler
- Part time: 76,507 hours, 6,436 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL THE LT SPOILER OVER RIDE ACTUATOR WAS FOUND WITH OIL INSIDE.  MX REPLACED THE LT SPOILER OVER RIDE ACTUATOR.  OK FOR SERVICE.
